Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique n+1-dimensionnel
Annales Mathématiques Blaise Pascal, Tome 12 (2005) no. 2, pp. 245-258.

A flag on a manifold M is an increasing sequence of foliations 1 ,, p on this manifold, where for each i, dim i =i. The aim of this paper is to etablish that any flag of riemannian foliations 𝒟= 1 ,, p on a compact and connected manifold, lifts on the bundle of transverse direct orthonormal frames of p to a flag of transversally parallelizable foliations. This result permits us to obtain a classification of riemannian flags of a n+1-dimensional compact manifold for which the dimension of the structural Lie algebra of the flow is equal to n or n-1.

DOI : https://doi.org/10.5802/ambp.206
Mots clés : feuilletages, feuilletages riemanniens, drapeaux riemanniens, drapeaux de Lie
@article{AMBP_2005__12_2_245_0,
     author = {Diallo, Hassimiou},
     title = {Rel\`evement d'un drapeau riemannien et drapeaux de Lie du tore hyperbolique $n+1$-dimensionnel},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {245--258},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {2},
     year = {2005},
     doi = {10.5802/ambp.206},
     zbl = {1096.53032},
     language = {fr},
     url = {archive.numdam.org/item/AMBP_2005__12_2_245_0/}
}
Diallo, Hassimiou. Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique $n+1$-dimensionnel. Annales Mathématiques Blaise Pascal, Tome 12 (2005) no. 2, pp. 245-258. doi : 10.5802/ambp.206. http://archive.numdam.org/item/AMBP_2005__12_2_245_0/

[1] Alaoui, A. El Kacimi; Nicolau, M. A class of C stable foliations, Ergod. Th. and Dynam. Sys., Volume 13 (1993), pp. 667-704 | Article | MR 1257030 | Zbl 0801.58038

[2] Almeida, R.; Molino, P. Flots Riemanniens sur les 4-variétés compactes, Tôhoku Mathematical Journal, Volume 38 (1986), pp. 313-326 | Article | MR 843815 | Zbl 0603.57017

[3] Bossoto, B; Diallo, H Sur les drapeaux de feuilletages riemanniens, JP Journal of Geometry and Topology, University of Allahabad, INDIA, Volume 2 (2002), pp. 281-288 | MR 2110299

[4] Diallo, H. Sur les drapeaux de Lie, Afrika Mathematika, Volume 13 (2002), pp. 75-86 | MR 1924534 | Zbl 1044.57010

[5] Fédida, E. Feuilletages du plan. Feuilletages de Lie (1973) (Thèse d’Etat, Strasbourg)

[6] Molino, P. Géométrie globale des feuilletages riemanniens, Proc. Kon. Nederland Akad Ser. A, Volume 85 (1982), pp. 45-76 | MR 653455 | Zbl 0516.57016

[7] Carrière, Y Flots riemanniens, Structures transverses des feuilletages, Astérisque, Volume 116 (1984), pp. 31-52 | MR 755161 | Zbl 0548.58033